Opin vísindi

Clinical management of patients with drug-induced liver injury (DILI)

Show simple item record

dc.contributor Landspitali - The National University Hospital of Iceland
dc.contributor.author Björnsson, Einar Stefán
dc.date.accessioned 2022-05-03T01:02:17Z
dc.date.available 2022-05-03T01:02:17Z
dc.date.issued 2021-06-28
dc.identifier.citation Björnsson , E S 2021 , ' Clinical management of patients with drug-induced liver injury (DILI) ' , United European Gastroenterology Journal , vol. 9 , no. 7 , pp. 781-786 . https://doi.org/10.1002/ueg2.12113
dc.identifier.issn 2050-6406
dc.identifier.other PURE: 37954649
dc.identifier.other PURE UUID: 3d06fadb-3c84-4518-b086-a3201487b91f
dc.identifier.other Scopus: 85108943202
dc.identifier.other WOSLite: 000667222900001
dc.identifier.other unpaywall: 10.1002/ueg2.12113
dc.identifier.uri https://hdl.handle.net/20.500.11815/3120
dc.description Publisher Copyright: © 2021 The Authors. United European Gastroenterology Journal published by Wiley Periodicals LLC. on behalf of United European Gastroenterology.
dc.description.abstract Drug-induced liver injury (DILI) should be considered in all patients with recent elevation of liver tests without obvious etiology and normal hepatobiliary imaging. There is currently no biomarker that is helpful in diagnosis which relies on clinical and laboratory findings. Diagnosis is dependent on temporal relationship with a recently started drug or herbal and dietary supplement and elevated liver tests with exclusion of competing etiologies. The implicated agent should be discontinued and the patient should be observed closely. This is particularly important in patients with jaundice who have approximately 10% risk of liver related mortality and/or need for liver transplantation. There is no specific therapy for DILI which is only symptomatic such as for itching. Patients with jaundice and coagulopathy usually require hospitalization.
dc.format.extent 6
dc.format.extent 781-786
dc.language.iso en
dc.relation.ispartofseries United European Gastroenterology Journal; 9(7)
dc.rights info:eu-repo/semantics/openAccess
dc.subject Lifrarsjúkdómar
dc.subject Fæðubótarefni
dc.subject Lyfjanotkun
dc.subject clinical management
dc.subject dietary supplements
dc.subject DILI
dc.subject drug-induced liver injury
dc.subject elevated liver enzymes
dc.subject hepatitis
dc.subject herb-induced liver injury
dc.subject herbal
dc.subject HILI
dc.subject supplement
dc.subject Oncology
dc.subject Gastroenterology
dc.title Clinical management of patients with drug-induced liver injury (DILI)
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/systematicreview
dc.description.version Peer reviewed
dc.identifier.doi https://doi.org/10.1002/ueg2.12113
dc.relation.url http://www.scopus.com/inward/record.url?scp=85108943202&partnerID=8YFLogxK
dc.contributor.department Office of Division of Clinical Services I
dc.contributor.department Faculty of Medicine


Files in this item

This item appears in the following Collection(s)

Show simple item record